skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Continuity of global attractors for a class of non local evolution equations

Antonio Luiz Pereira Severino Horácio da Silva

Discrete and Continuous Dynamical Systems. Series A Springfield v. 26, n. 3, p. 1073-1100, 2010

Springfield American Institute of Mathematical Sciences 2010

Localização: IME - Inst. Matemática e Estatística    (PROD-2171121 )(Acessar)

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Silva, S
  2. Pereira, A

Buscando em bases de dados remotas. Favor aguardar.